# SDR SWAA2019050332268

- Difficulty date: April 26, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 59,860 hours, 35,137 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Part serial: 2103
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LIGHT DID NOT ILLUMINATE DURING TEST.  R&R FIRE CONTROL PANEL PER MM.
